# SDR QMLA2023031866401

- Difficulty date: March 18, 2023
- Submitted: March 18, 2023
- Operation: Air carrier
- Aircraft: N208SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7644
- Aircraft time: 7,523 hours, 13,973 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 350A21160020
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 7,523 hours, 13,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600 HOUR AIRFRAME INSPECTION, R/H FUSELAGE EDGE FRAME WAS CRACKED BEYOND PREVIOUS REPAIR BEHIND LATCH CATCH. REPAIRED RH EDGE FRAME IAW AIRBUS RDAS-EC130-53-2023-0346 ISSUE A DATED 2023-02-08.
